Mathematical approach to coviability: concept, modelling and control - Archive ouverte HAL Access content directly
Book Sections Year : 2019

Mathematical approach to coviability: concept, modelling and control

Approche mathématique de la coviabilité : concept, modélisation et commande

(1) , (1) , (1) , (2) , (3) , (4) , (3) , (5) , (3) , (2) , (3) , (3) , (3) , (3) , (6) , (7) , (3) , (8)
1
2
3
4
5
6
7
8
M. Mangeas
S. Bernoussi
  • Function : Author
Olivier Barrière
  • Function : relator_csc
  • PersonId : 989588
Mireille Fargette
  • Function : relator_csc
  • PersonId : 961374
Maud Loireau
F. Seyler

Abstract

The concepts for a mathematical approach to coviability, deriving from Aubin's viability theory, as a generalisation of control theory, are introduced and examplified.
Not file

Dates and versions

hal-02608417 , version 1 (16-05-2020)

Identifiers

Cite

A. El Jai, Samira El Yacoubi, M. C. El Jai, V. Douzal, M. Mangeas, et al.. Mathematical approach to coviability: concept, modelling and control. Coviability of social and ecological systems: reconnecting mankind to the biosphere in an era of global change. Vol. 1: The foundations of a new paradigm, Springer, pp.79-103, 2019, 978-3-319-78496-0. ⟨10.1007/978-3-319-78497-7_4⟩. ⟨hal-02608417⟩
48 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More